# SDR WX0A1900010073963

- Difficulty date: May 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 61,500 hours, 24,907 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0042: 1237-31. LH MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHEMENT FITTING FOUND CORRODED ON LOWER SURFACE ARROUND THE BUSHING. / LH MLG RETRACTION, JACK ANCHORAGE FITTING REPAIRED IAW SRM 57-26-13-300-008. SEE AWS FOR REPAIR DETAILS. REPAIR CATEGORY C, REPAIR LIFE LIMIT OF 35000FC FROM REPAIR EMBODIEMENT IAW SRM 57-26-13-300-008 TABLE 001. REPAIR ACCOMPLISHED AT 24064 FC. ANCHORAGE FITTING TO BE REPLACED OR AIRBUS MUST BE CONTACTED NLT 59064FC."
